# SDR SWIA2018040544468

- Difficulty date: March 14, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 29,085 hours, 26,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 CARGO TRACK, BS 559 + 112 HAS CORROSION.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM AND AMM.
